MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a foreign, hair-like substance was adhered to the white cushioning material in the sterile packaging.There was no patient involvement.No additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.The likely condition of the device when it left zimmer biomet and the root cause of the reported event cannot be determined as the product was returned opened.Therefore, the origin of the foreign debris cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 50MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10226392
Report Number0001825034-2020-02628
Device Sequence Number2107403
Product Code LPH
UDI-Device Identifier00887868355875
UDI-Public00887868355875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010243
Device Lot Number6736644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1